Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
I am sorry about your son
is he on seizure medications?
he should get his blood tested to check for low potassium and low magnesium levels
low potassium or low magnesium levels can cause muscle spasms and twitching as well potentially
why did you rate poor service?
My son is on alot of medications as he has 3 cavernomas in his brain causing his epilepsy. He is on 1250mgs of epilim chrono twice daily. 1250mgs keppra twice daily 10mgs frisim twice daily and 4mgs of fycompa once a day.
his epilium chrono is valproate sodium
and it can cause nystagmus and eye twitching as a side effect.
you should talk to his doctor about his as a possible side effect
and also have his potassium and magnesium levels checked.
Thankyou I will do that
you are welcome
if done, please leave positive feedback below
you can always reach me as Dr. David if you have other questions
we only get credit after positive feedback is left.
thanks for using JustAnswer.com